Intro | Search taxa | Taxon tree | Sources | Statistics | Editors | Log in

RAS taxon details

Fritillariinae Seeliger, 1895

342471  (urn:lsid:marinespecies.org:taxname:342471)

accepted
Subfamily
Genus Fritillaria Fol, 1872
  » Species Fritillaria aberrans Lohmann, 1896
  » Species Fritillaria abjornseni Lohmann, 1909
  » Species Fritillaria aequatorialis Lohmann, 1896
  » Species Fritillaria antarctica Lohmann, 1905
  » Species Fritillaria arafoera Tokioka, 1956
  » Species Fritillaria borealis Lohmann, 1896
  » Species Fritillaria charybdae Lohmann in Lohmann & Buckmann, 1926
  » Species Fritillaria drygalskii Lohmann in Bückmann, 1923
  » Species Fritillaria fagei Fenaux, 1961
  » Species Fritillaria formica Fol, 1872
  » Species Fritillaria fraudax Lohmann, 1896
  » Species Fritillaria gracilis Lohmann, 1896
  » Species Fritillaria haplostoma Fol, 1872
    » Forma Fritillaria haplostoma f. glandularis Tokioka, 1964 (taxon inquirendum, Fenaux (1993, 1998) failed to recognize the existance of subspecies or forma for this species)
  » Species Fritillaria helenae Bückmann, 1924
  » Species Fritillaria megachile Fol, 1872
  » Species Fritillaria messanensis Lohmann in Bückmann, 1924
  » Species Fritillaria pacifica Tokioka, 1958
  » Species Fritillaria pellucida (Busch, 1851)
  » Species Fritillaria polaris Bernstein, 1934
  » Species Fritillaria tenella Lohmann, 1896
  » Species Fritillaria urticans Fol, 1872
  » Species Fritillaria venusta Lohmann, 1896
  » Species Fritillaria scillae Lohmann & Bückmann, 1926 accepted as Fritillaria tenella Lohmann, 1896 (Fenaux (1993) places it in synonomy)
Genus Tectillaria Lohmann in Lohmann & Buckmann, 1926
marine
Not documented
Hopcroft, R. (2018). World List of Appendicularia. Fritillariinae Seeliger, 1895. Accessed through: (Eds) (2018) Register of Antarctic Species at: http://ras.biodiversity.aq/aphia.php?p=taxdetails&id=342471 on 2020-02-19
RAS (Eds.) (2020). Register of Antarctic Species. Fritillariinae Seeliger, 1895. Accessed at: http://ras.biodiversity.aq/aphia.php?p=taxdetails&id=342471 on 2020-02-19
Date
action
by
2008-04-08 05:37:34Z
created
2008-04-10 13:29:43Z
checked

basis of record Fenaux, R., Q. Bone, and D. Deibel. 1998. Appendicularian distribution and zoogeography, p. 251-264. In q. Bone [ed.], The biology of pelagic tunicates. Oxford University Press. (look up in IMIS[details]   
 



This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2020-02-19 · contact: Anton Van de Putte